Abstract

The aim of this work is to prove the sufficiency of Kuhn-Tucker conditions in the frame of invex programming on differentiable manifolds. In addition we prove that the compact manifolds do not admit nonconstant invex function.
Lingua originaleEnglish
Titolo della pubblicazione ospiteGeneralized convexity and optimization for economic and financial decisions
Pagine299-311
Numero di pagine13
Volume-
Stato di pubblicazionePubblicato - 1999
EventoGeneralized convexity and optimization for economic and financial decisions - Verona
Durata: 28 mag 199829 mag 2012

Workshop

WorkshopGeneralized convexity and optimization for economic and financial decisions
CittàVerona
Periodo28/5/9829/5/12

Keywords

  • generalized convexity
  • mathematical programming on manifolds
  • optimality conditions

Fingerprint

Entra nei temi di ricerca di 'Invex functions on differentiable manifolds'. Insieme formano una fingerprint unica.

Cita questo